By Topic

Comments on "A necessary and sufficient condition for the stability of nonnegative interval discrete systems" by B. Shafai et al

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Chen, J. ; Sch. of Electr. Eng., Georgia Inst. of Technol., Atlanta, GA, USA

In the above-titled paper (ibid., vol.36, no.6, p.742-6, June 1991), the authors gave necessary and sufficient conditions for the Schur stability of nonnegative interval matrices. The commenter suggests that these conditions may be more conveniently stated in terms of characteristics of M-matrices and are easy consequences of some well-known facts in nonnegative matrix theory. The M-matrix characterization further reveals that the conditions in the above-titled paper fall into a special case of a known result for the general interval matrices.<>

Published in:

Automatic Control, IEEE Transactions on  (Volume:38 ,  Issue: 1 )